ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

A weighted transplantation theorem for Laguerre function expansions

Tang, Lin (2013) A weighted transplantation theorem for Laguerre function expansions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (4). pp. 41-62. ISSN 00002-3043

[img] PDF
Download (2729Kb)

    Abstract

    We establish a generalized weighted transplantation theorem for Laguerre function expansions, which extends the corresponding result by G. Garrigós et al. "A sharp weighted transplantation theorem for Laguerre function expansions"(J. Funct Anal. 244 (2007), pp. 247-276).

    Item Type: Article
    Uncontrolled Keywords: weighted transplantation, Laguerre function, transplantation operator.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 25 Apr 2014 13:36
    Last Modified: 25 Apr 2014 13:36
    URI: http://mathematics.asj-oa.am/id/eprint/2372

    Actions (login required)

    View Item